| Model Number |
METRIX AIR |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Codes |
Headache (1880); Dizziness (2194); Polydipsia (2604)
| Date of Event |
01/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-103 - finger removed from strip before strip had sufficient time to fill test strip (b)(4).Note: manufacturer contacted customer on 1/19/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customers condition has not improved since the time of the call.Customer was feeling shaky and vision very blurry.Customer did not seek any medical attention.Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for e-2 blood glucose results accompanied by symptoms.The customer is concerned with results obtained of e-2.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of dizzy, headache, dry mouth.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of e-2 using true metrix air meter.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.